| Model Number |
97021HS |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint of discrepant results with tni was not replicated with in-house retain testing of triage cardiac lot t16074rn with an in-house calibrator.No issues with tni recovery were observed.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
Event or Problem Description
Event occurred in the united states.Customer reported correlations between triage and vitros on 2 patients.Customer instructed staff to spin the patient's edta cbc tubes to plasma and freeze when they got an elevated lihep sample from same patient on the vitros.Patient 1: (b)(6) 2026: thawed plasma sample was tested on the triage tni panel: <0.05ng/ml.The fresh vitros sample tested 0.12 ng/ml patient's symptoms, treatments, discharge diagnoses: unknown.Patient 2: vitros 0.27 and triage tni <0.05 ng/ml no additional details were available.Cut-offs: triage unsure; vitros 0.12 no death or serious injury reported.Triage is being used as a back-up.